# SDR AWXA200600589

- Difficulty date: March 18, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,702 hours, 7,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720302
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED WEAR ON SEAT TRACK LOCATED FS 40 + 1 AT Y1292 RT OUTBOARD.  MAINTENANCE REMOVED WEAR IAW SRM AIRBUS 319 51-73-00.  REWORK OF AREA WAS FOUNT OUT OF LIMITS.  REMOVED AND  INSTALLED NEW SEAT TRACK AND FASTENERS BETWEEN FS 36 TO FS 41 AT Y1292 IAW AIRBUS 319 51-42-11.
